Some remarks on symmetric basic sequences in L1
Compositio Mathematica, Tome 38 (1979) no. 1, p. 67-76
@article{CM_1979__38_1_67_0,
     author = {Maurey, Bernard and Schechtman, Gideon},
     title = {Some remarks on symmetric basic sequences in L1},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {38},
     number = {1},
     year = {1979},
     pages = {67-76},
     zbl = {0415.46025},
     mrnumber = {523264},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1979__38_1_67_0}
}
Maurey, B.; Schechtman, G. Some remarks on symmetric basic sequences in L1. Compositio Mathematica, Tome 38 (1979) no. 1, pp. 67-76. http://www.numdam.org/item/CM_1979__38_1_67_0/

[1] J. Bretagnolle, D. Dacunha-Castelle and J.L. Krivine: Lois stable et espaces LP, Ann. Inst. Henri Poincaré, série B, 2 (1966) 231-263. | Numdam | MR 203757 | Zbl 0139.33501

[2] D. Dacunha-Castelle: "Variables aléatoires échangeable et espaces d'Orlicz." Séminaire Maurey-Schwartz, École Polytechnique (1974-1975). | Numdam | Zbl 0334.46029

[3] D. Dacunha-Castelle and J.L. Krivine: Sous-espaces de L1, Israel J. Math., 26 (1977) 320-351. | MR 626845 | Zbl 0344.46051

[4] W.J. Davis: Embedding spaces with unconditional bases, Israel J. Math., 20 (1975) 189-191. | MR 454602 | Zbl 0311.46012

[5] W.J. Davis, T. Figiel, W.B. Johnson and A. Pelczynski: Factoring weakly compact operators, J. Funct. Anal., 17 (1974) 311-327. | MR 355536 | Zbl 0306.46020

[6] E. Dubinsky, A. Pelczynski and H.P. Rosenthal: On Banach spaces X for which π(L∞, X) = B(L∞, X), Studia Math., 44 (1972) 617-648. | Zbl 0262.46018

[7] T. Figiel and W.B. Johnson: A uniformly convex Banach space which contains no lp, Compositio Math., 29 (1974) 179-190. | Numdam | MR 355537 | Zbl 0301.46013

[8] J. Lindenstrauss: A remark on symmetric bases, Israel J. Math., 13 (1972) 317-320. | MR 331024 | Zbl 0252.46027

[9] J. Lindenstrauss and L. Tzafriri: Classical Banach spaces. Lecture Notes in Mathematics 338. Springer, Berlin etc. (1973). | MR 415253 | Zbl 0259.46011

[10] J. Lindenstrauss and L. Tzafriti: Classical Banach Spaces, sequence, spaces. Springer, Berlin. | Zbl 0852.46015

[11] A. Pelczynski: Projections in certain Banach spaces, Studia Math., 19 (1960) 209-228. | MR 126145 | Zbl 0104.08503

[12] H.P. Rosenthal: On the subspaces of Lp (p > 2) spanned by sequences of independent random variables, Israel J. Math., 8 (1970) 273-303. | MR 271721 | Zbl 0213.19303

[13] H.P. Rosenthal: On subspaces of Lp, Ann. Math., 97 (1973) 344-373. | MR 312222 | Zbl 0253.46049

[14] G. Schechtman: On Pelczynski's paper "Universal bases", Israel J. Math., 22 (1975) 181-184. | MR 390730 | Zbl 0316.46014

[ 15] A. Szankowski: Embedding Banach spaces with unconditional bases into spaces with symmetric bases, Israel J. Math., 15 (1973) 53-59. | MR 425588 | Zbl 0265.46020